# SDR SCNA96141

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FLOOR BOARD SUPPORT BEAM AT FS 1065, RBL 28.  REMOVED CORROSION, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 51-40-4.
